MathSciNet Relay Station
MathSciNet bibliographic data
MR179202 (31 #3451) 16.46 (12.10)
Albert, A. A. On involutorial associative division algebras. Scripta Math. 26 1963 309–316 (1963).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement